MAUDE Adverse Event Report: DJO LLC CHATTANOOGA; LEGEND XT 2CH STIM PKG

DJO LLC CHATTANOOGA; LEGEND XT 2CH STIM PKG
Catalog Number 2763
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the unit has given electrical burns to patients.Device was returned and evaluated, during the evaluation it was discovered the device had defective intensity encoder.Damaged knob.Broken top casing.Worn-out electrodes.Replaced parts.Cleaned up unit thoroughly inside and out.Conducted full functional test.Recommended for the customer to replace electrodes frequently with good quality ones.The root cause of the shocks to the patients was the poor condition of the electrodes the client was using.
 
Event or Problem Description
It was reported that the unit has given electrical burns to patients.

Brand Name
CHATTANOOGA
Common Device Name
LEGEND XT 2CH STIM PKG
Manufacturer (Section D)
DJO LLC
5919 sea otter place
ste 200
carlsbad CA 92010
Manufacturer (Section G)
DJ ORTHOPEDICS DE MEXICO, S.A. DE C.V.
carretera lobre tijuana tecate
20230 parque industrial el flo
tijuana, b.c. 22245, mex 22245
MX   22245
Manufacturer Contact
jim pomeroy
5919 sea otter place
ste 200
carlsbad, CA 92010
MDR Report Key21317570
Report Number9616086-2025-00005
Device Sequence Number8465246
Product Code IMG
UDI-Device Identifier00888912293013
UDI-Public00888912293013
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K031077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2763
Device Lot Number1369
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Initial Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown